| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during a cataract surgery with intraocular lens (iol) implantation procedure, the injector was defective, resulting in the lens breaking.Additional information has been requested and received by stating the injector did not properly advance the lens.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).